×

zbMATH — the first resource for mathematics

Convergence of regularized traces of powers of the Laplace-Betrami operator with potential on the sphere \(S^n\). (English. Russian original) Zbl 0947.58023
Sb. Math. 190, No. 10, 1401-1415 (1999); translation from Mat. Sb. 190, No. 10, 3-16 (1999).
The author studies in detail the problem of the convergence of regularized traces of powers of the eigenvalues of the operator \( -\Delta + q \) on the sphere \( S ^m\).

MSC:
58J50 Spectral problems; spectral geometry; scattering theory on manifolds
35P20 Asymptotic distributions of eigenvalues in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI